You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1972/21/1
Permutations with coefficients in a subfield
Download
PDF
- Permutations with coefficients in a subfield
Article
Original scientific text
Title
Permutations with coefficients in a subfield
Authors
L. Carlitz
1
,
D. Hayes
1
Affiliations
Duke University, The University of Massachusetts, Durham, N.C., USA
Acta Arithmetica
1972/21/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
131-135
Main language of publication
English
Received
1971-04-19
Published
1972
Exact and natural sciences
mathematics